You are here

Department of Algebra and Number Theory

Name: Department of Algebra and Number Theory
Address: 4032 Debrecen, Egyetem tér 1.
Phone number: (+36 52) 512-900
Fax: (+36 52) 512-728
Website of the institution: http://math.unideb.hu/algebra/
Recommended links:

Publication list

Uploaded publications:
491
Publications in DEA:
403
OA:
150
Date range:
1974-2024
2024
  1. Gyimesi, E., Nyul, G., Rácz, G.: Generalizations of Stirling-like and Bell-like numbers.
    In: New Frontiers in Number Theory and Applications. Ed.: J. Guàrdia, N. Minculete, D. Savin, M. Vela, A. Zekhnini, Springer, -, 1-29,, 2024.
  2. Arnóczki, T., Nyul, G.: On a conjecture concerning the minimal index of pure quartic fields.
    Publ. Math. Debr. "Accepted by Publisher" (-), -, 2024.
    Journal metrics:
    Q2 Mathematics (miscellaneous) (2022)
2023
  1. Bérczes, A., Hajdu, L., Luca, F., Pink, I.: Additive Diophantine Equations with Binary Recurrences, S-Units and Several Factorials.
    Results Math. 78 (4), 1-32, 2023.
    Journal metrics:
    Q2 Applied Mathematics (2022)
    Q2 Mathematics (miscellaneous) (2022)
  2. Hajdu, L., Tijdeman, R., Varga, N.: Diophantine equations for Littlewood polynomials.
    Acta Arith. 210 223-234, 2023.
    Journal metrics:
    Q2 Algebra and Number Theory (2022)
  3. Hajdu, L., Herendi, O.: Extrema of polynomials with real roots and Diophantine equations.
    J. Number Theory. 242 626-646, 2023.
    Journal metrics:
    Q2 Algebra and Number Theory (2022)
  4. Bhargava, M., Evertse, J., Győry, K., Remete, L., Swaminathan, A.: Hermite equivalence of polynomials.
    Acta Arith. [Epub ahead of print] (-), -, 2023.
    Journal metrics:
    Q2 Algebra and Number Theory (2022)
  5. Gaál, I.: Monogenity in totally real extensions of imaginary quadratic fields with an application to simplest quartic fields.
    Acta Sci. Math. 89 (1-2), 3-12, 2023.
    Journal metrics:
    Q3 Analysis (2022)
    Q3 Applied Mathematics (2022)
  6. Hajdu, L., Tijdeman, R., Varga, N.: On polynomials with only rational roots.
    Mathematika. 69 (3), 867-878, 2023.
  7. Gaál, I., Remete, L.: On the monogenity of pure quartic relative extensions of Q(i).
    Acta Sci. Math. 2023 1-15, 2023.
    Journal metrics:
    Q3 Analysis (2022)
    Q3 Applied Mathematics (2022)
  8. Hajdu, L., Sebestyén, P.: Terms of recurrence sequences in the solution sets of norm form equations.
    Arch. Math. 122 179-187, 2023.
    Journal metrics:
    Q2 Mathematics (miscellaneous) (2022)
  9. Hajdu, L., Tijdeman, R.: The Diophantine equation f(x)=g(y)$f(x)=g(y)$ for polynomials with simple rational roots.
    J. Lond. Math. Soc.-Second Ser. 108 (1), 309-339, 2023.
    Journal metrics:
    Q1 Mathematics (miscellaneous) (2022)
2022
  1. Hajdu, L., Varga, N.: Diophantine equations for polynomials with restricted coefficients, I (Power values).
    Bull. Aust. Math. Soc. 106 (2), 254-263, 2022.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  2. Tengely, S., Ulas, M.: Diophantine problems related to cyclic cubic and quartic fields.
    J. Number Theory. 240 656-684, 2022.
    Journal metrics:
    Q2 Algebra and Number Theory
  3. Evertse, J., Győry, K.: Effective results and methods for diophantine equations over finitely generated domains.
    Cambridge University Press, Cambridge, 240 p., 2022. ISBN: 9781009005852
  4. Pintér, Á., Rakaczki, C.: Indecomposability of linear combinations of Bernoulli polynomial.
    Publ. Math. Debr. 100 (3-4), 487-494, 2022.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  5. Győry, K., Hajdu, L., Sárközy, A.: On additive and multiplicative decompositions of sets of integers composed from a given set of primes, I (Additive decompositions).
    Acta Arith. 202 (1), 29-42, 2022.
    Journal metrics:
    Q2 Algebra and Number Theory
  6. Gaál, I., Pohst, M.: On calculating the number N(D) of global cubic fields F of given discriminant D.
    J. Number Theory. 236 479-491, 2022.
    Journal metrics:
    Q2 Algebra and Number Theory
  7. Gaál, I.: On the monogenity of certain binomial compositions.
    J. Algebra, Number Theory & Appl. 57 1-16, 2022.
  8. Győry, K.: S-unit equations and Masser`s ABC conjecture in algebraic number fields.
    Publ. Math. Debr. 100 (3-4), 499-511, 2022.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  9. Hajdu, L., Sebestyén, P.: Terms of recurrence sequences in the solution sets of generalized Pell equations.
    Int. J. Number Theory. 18 (07), 1605-1612, 2022.
    Journal metrics:
    Q2 Algebra and Number Theory
  10. Hajdu, L., Papp, Á., Tijdeman, R.: The Prouhet-Tarry-Escott problem, indecomposability of polynomials and Diophantine equations.
    Ramanujan J. 58 (4), 1075-1093, 2022.
    Journal metrics:
    Q2 Algebra and Number Theory
  11. Hajdu, L., Papp, Á.: Uniform bounds for the number of powers in arithmetic progressions.
    Rev. Real Acad. Cienc. Exactas Fis. Nat. Ser. A-Mat. 116 (4), 1-7, 2022.
    Journal metrics:
    Q1 Algebra and Number Theory
    Q1 Analysis
    Q1 Applied Mathematics
    Q1 Computational Mathematics
    Q1 Geometry and Topology
2021
  1. Gaál, I.: An experiment on the monogenity of a family of trinomials.
    J. Algebra, Number Theory & Appl. 51 (1), 97-111, 2021.
Show all
updated: 2024-03-03, 03:01

SCImago quartiles of
scientific journal articles

Number of scientific articles: 401
Q1/D1 24 (6%)
Q1 70 (17.5%)
Q2 127 (31.7%)
Q3 71 (17.7%)
Q4 24 (6%)
N/A 109 (27.2%)
-
OK

SCImago subject areas and categories

Mathematics (289)
Mathematics (miscellaneous) (149)
Algebra and Number Theory (108)
Applied Mathematics (48)
Computational Mathematics (17)
Discrete Mathematics and Combinatorics (17)
Analysis (11)
Theoretical Computer Science (10)
Geometry and Topology (5)
Statistics and Probability (4)
Logic (3)
Modeling and Simulation (2)
Control and Optimization (1)
Mathematical Physics (1)
Numerical Analysis (1)
Computer Science (17)
Computer Science (miscellaneous) (8)
Computational Theory and Mathematics (5)
Computer Vision and Pattern Recognition (3)
Software (3)
Computer Graphics and Computer-Aided Design (1)
Computer Networks and Communications (1)
Computer Science Applications (1)
Hardware and Architecture (1)
Information Systems (1)
Physics and Astronomy (4)
Condensed Matter Physics (2)
Physics and Astronomy (miscellaneous) (1)
Statistical and Nonlinear Physics (1)
Engineering (3)
Electrical and Electronic Engineering (2)
Engineering (miscellaneous) (1)
Arts and Humanities (2)
Arts and Humanities (miscellaneous) (1)
Philosophy (1)
Decision Sciences (2)
Information Systems and Management (1)
Management Science and Operations Research (1)
Statistics, Probability and Uncertainty (1)
Earth and Planetary Sciences (1)
Geochemistry and Petrology (1)
Geophysics (1)
Social Sciences (1)
Education (1)

Genre chart

Year chart

Language chart

Journals

Show more

Researchers

Bódi Béla
Bódi Béla
mathematician
Gaál István
Gaál István
mathematician
Show all
Bódi Béla
Bódi Béla
mathematician
Gaál István
Gaál István
mathematician
Győry Kálmán
Győry Kálmán
mathematician
Hajdu Lajos
Hajdu Lajos
mathematician
Horváth Gábor
Horváth Gábor
mathematician
Kovács Tünde
Kovács Tünde
mathematician
Nyul Gábor
Nyul Gábor
mathematician
Pink István
Pink István
mathematician
Pintér Ákos
Pintér Ákos
mathematician
Tengely Szabolcs
Tengely Szabolcs
mathematician
Varga Nóra
Varga Nóra
mathematician